# SDR SWAA981642

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FWD SEVEN EMERGENCY EGRESS LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACK AND HOUSING ASSY PER BOEING MM, OPS CHECK NORMAL.
